# SDR SWAA2021080590348

- Difficulty date: July 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FIRST OFFICER SEAT AFT O/B TRACK PIN HOLE IS ELONGATED ; / [01] REMOVED AND REPLACED O/B AFT FLIGHT DECK FIRST OFFICER'S SEAT TRACK PER BOEING 737-7 AAM 25-11-01-400-801-NG; [02] REMOVED AND REPLACED O/B AFT FLIGHT DECK FIRST OFFICER'S SEAT TRACK PER BOEING 737-7 AMM 25-11-11-400-801-NG; [03] VERIFIED INSTALLATION
